QUT ePrints

Growth dynamics in a model of endogenous time preference

Sarkar, Jayanta (2007) Growth dynamics in a model of endogenous time preference. International Review of Economics and Finance, 16(4), pp. 528-542.

View at publisher

Impact and interest:

6 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 44568
Item Type: Journal Article
Keywords: General equilibrium, Efficiency, Oscillation
DOI: 10.1016/j.iref.2005.12.005
ISSN: 1059-0560
Subjects: Australian and New Zealand Standard Research Classification > ECONOMICS (140000) > APPLIED ECONOMICS (140200)
Deposited On: 24 Aug 2011 22:12
Last Modified: 29 Feb 2012 14:23

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page